NewsChannel 10 / CBS ANNOUNCES 2006-2007 PRIMETIME SCHEDULE
The following is the 2006-2007 NewsChannel 10 /CBS Television Network primetime schedule:
NewsChannel 10 / CBS TELEVISION NETWORK
2006-2007 PRIMETIME SCHEDULE
(N=New, NT=New Time, all times Central)
7:00-7:30 PM HOW I MET YOUR MOTHER (NT)
7:30-8:00 PM THE CLASS (N)
8:00-8:30 PM TWO AND A HALF MEN
8:30-9:00 PM THE NEW ADVENTURES OF OLD CHRISTINE
9:00-10:00 PM CSI: MIAMI
7:00-8:00 PM NCIS
8:00-9:00 PM THE UNIT
9:00-10:00 PM SMITH (N)
7:00-8:00 PM JERICHO (N)
8:00-9:00 PM CRIMINAL MINDS
9:00-10:00 PM CSI: NY
7:00-8:00 PM SURVIVOR
8:00-9:00 PM CSI: CRIME SCENE INVESTIGATION
9:00-10:00 PM SHARK (N)
7:00-8:00 PM GHOST WHISPERER
8:00-9:00 PM CLOSE TO HOME
9:00-10:00 PM NUMB3RS
7:00-8:00 PM CRIMETIME SATURDAY
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM 48 HOURS: MYSTERY
6:00-7:00 PM 60 MINUTES
7:00-8:00 PM THE AMAZING RACE (NT)
8:00-9:00 PM COLD CASE (NT)
9:00-10:00 PM WITHOUT A TRACE (NT)
NewsChannel 10 / CBS announced today the addition of four new series to its 2006-2007 primetime line-up, enhancing a line-up that will return 18 shows from last year's schedule, including six from last season's freshman class. The line-up, which includes three new dramas and one new comedy, was unveiled this morning by CBS Entertainment President Nina Tassler.
The new 2006-2007 schedule:
On Tuesdays, CBS adds an exciting new series to a night that already features a potent and growing 7:00-9:00 PM block of drama. NCIS, which continues to grow its audience, begins the night at 8:00 PM, followed by CBS's mid-season hit THE UNIT. Both shows will serve as a launching pad for the new 9:00 PM dramatic thriller SMITH, a slick, insider's take on a group of professional thieves planning their next score.
On Thursday, CBS returns its powerful 7:00-9:00 PM programming duo of SURVIVOR and CSI: CRIME SCENE INVESTIGATION. The network will use CSI, television's Number One drama, as a launching pad for its new James Woods legal thriller SHARK, at 9:00 PM.
Saturdays will feature CBS's popular CRIMETIME programming from 7:00-9:00 PM, followed by 48 HOURS: MYSTERY.
And on Sundays, CBS is making key scheduling moves designed to capitalize on the changing competitive landscape of the night. The Number One and most-honored news magazine 60 MINUTES starts the night at 6:00 PM, followed by the Emmy Award-winning reality series THE AMAZING RACE, which moves to 7:00 PM. And from 8:00-10:00 PM, CBS is using two of its most successful and compelling crime series, COLD CASE and WITHOUT A TRACE, to build a seamless block of drama. COLD CASE will air at 9:00 PM, followed at 10:00 PM by WITHOUT A TRACE, one of television's highest-rated series.
Additionally, the network announced the pick-up of four shows for mid-season, including the Monday night stalwart THE KING OF QUEENS as well as two new dramas and one new comedy. They include 3 LBS, starring Stanley Tucci in a medical drama about New York neurosurgeons; WATERFRONT, a drama about a colorful mayor in Providence, R.I. starring Joe Pantoliano; and RULES OF ENGAGEMENT, a comedy starring Patrick Warburton ("Seinfeld") from Adam Sandler's production company that follows two couples and a single guy as they navigate the jungles of dating, engagement and marriage.
The new comedy is:
The new dramas are:
JERICHO (Wednesday, 8:00-9:00 PM, ET/PT) is a drama about what happens when a nuclear mushroom cloud suddenly appears on the horizon, plunging the residents of a small, peaceful Kansas town into chaos, leaving them completely isolated and wondering if they're the only Americans left alive. Fear of the unknown propels Jericho into social, psychological and physical mayhem when all communication and power is shut down. The town starts to come apart at the seams as terror, anger and confusion bring out the very worst in some residents. But in this time of crisis, as sensible people become paranoid, personal agendas take over and well-kept secrets threaten to be revealed, some people will find an inner strength they never knew they had and the most unlikely heroes will emerge. Skeet Ulrich ("Scream"), Gerald McRaney ("Ike: Countdown to D-Day"), Ashley Scott ("Dark Angel"), Pamela Reed ("Proof of Life"), Kenneth Mitchell ("The Recruit"), Lennie James ("Sahara"), Sprague Grayden ("Six Feet Under"), Michael Gaston ("Prison Break") and Erik Knudsen ("Saw II") star. Jon Turteltaub ("National Treasure"), Stephen Chbosky ("Rent") and Carol Barbee ("Judging Amy") are executive producers for CBS Paramount Network Television, in association with Junction Entertainment.